Rosacea

Rosacea is a skin condition that results in redness of the face, and the blood vessels on the face become visible. In some cases, it also results in red, small, and pus-filled bumps on the face, nose swelling, dry and irritated eyes. Topical medications, oral antibiotics, and acne drugs are used in its treatment.

Recently Answered Questions Recently Answered Questions

All the answers published in this website are written by Verified medical doctors, therapists and health experts. The Content has been moderated by iCliniq medical review team before publication. Post your medical clarifications on iCliniq by choosing the right specialty and get them answered. Your medical queries will be answered 24/7 by top doctors from iCliniq.

What is the reason for my malabsorption, rosacea, and oral thrush?

Query: Hello doctor, I suffer from malabsorption, rosacea, and oral thrush. I think it is a GI issue of some kind, but not sure. Could someone please give me an idea of what I have and how to treat the issue?  Read Full »


Dr. Anshul Varshney

Criticalcare Physician, Diabetologist, General Medicine Physician, Internal Medicine Physician, Medical Gastroenterologist, Nephrologist, Pulmonologist, Rheumatologist

Answer: Hi, Welcome to icliniq.com. Mostly rosacea is associated with malabsorption syndrome in cases of SIBO (small intestinal bacterial outgrowth). It could be associated with inflammatory bowel disease (IBD). I need to know about your blood sugars and thyroid status. Also, I need to know what medicatio...  Read Full »

How to manage rosacea?

Query: Hi doctor, I have developed steroid rosacea after a long-term misuse of topical steroids on the face to treat occasional pimples. After a few years, I realized that my skin was addicted to the topical as I would develop lots of small bumps and pimples after stopping. I took Doxycycline 100 mg twice...  Read Full »


Dr. Hari Pathave

Dermatologist, Venereologist

Answer: Hi, Welcome to icliniq.com. Thank you for providing information. According to your information, it sounds like a steroid addicted face needs evaluation and a proper treatment plan. If possible, provide me photographs of the affected areas, which will help me better understand your skin problem and...  Read Full »

I get red cysts on my face. Is it acne or rosacea?

Query: Hello doctor, I am a 25 year old male. I am 6'1" tall and I weigh 170 pounds. Often, I get red cysts of some sort on my face beneath the skin that take a while to heal. I have oily skin, and get whiteheads as well. I have fluid-filled boil-like lesions on my face. I have been to a few dermatologist...  Read Full »


Dr. Kakkar

Dermatologist, HIV AIDS Specialist, Venereologist

Answer: Hello, Welcome to icliniq.com. Rosacea is a skin disorder that affects people above 30 years. Other than acne-like lesions, people with rosacea have redness of the face and dry skin associated with burning sensation. They also have redness and irritation in the eyes. The redness of the face is a...  Read Full »

What could be the possible diagnosis of scaly rashes on the cheeks?

Query: Hello doctor, I got some skin rashes on my cheeks and tried Metronidazole gel for one week, but no improvement is happening. As well the skin is dry and skin particles are falling off. No itchiness. See the attached picture.  Read Full »


Dr. Charu Bansal

Dermatologist, Cosmetologist

Answer: Hello, Welcome to icliniq.com. I saw your picture (attachment removed to protect patient identity). I can very well appreciate the redness over your both cheeks, around lips, and some redness on my ears also along with a raised lesion on the left cheek. My best possible diagnosis is rosacea....  Read Full »

How to treat redness of face with large clogged pores?

Query: Hello doctor, I have redness that never goes away and gets worse after using facewash, even after using moisturizer skin is still dry and flaky. My pores are large and clogged no matter how much I wash my face.  Read Full »


Dr. Deepti Shukla

Dermatologist, Venereologist

Answer: Hello, Welcome to icliniq.com. From the history, it seems either you have rosacea or contact dermatitis. Rosacea is a condition in which red rashes occur over the cheek, nose, and forehead, which increases with sun exposure or on drinking hot fluid like coffee or tea. Contact dermatitis is a ki...  Read Full »

Why do I get redness and pimple particularly on my nose?

Query: Hello doctor, I am just concerned about the redness on my skin, specially my nose area, and it has large visible pores and does not go away. Since I have some background about health and medicine I suspected I have rosacea but I am not a physician. Can you help me with medical advice and treatment?...  Read Full »


Dr. Deepti Shukla

Dermatologist, Venereologist

Answer: Hello, Welcome to icliniq.com. From your history and photo (attachment removed to protect patient identity), it looks like rosacea only. But still, I want to ask a few questions to confirm the diagnosis. Do you get burning sensation over the nose lesions on sun exposure or drinking hot fluid or te...  Read Full »

Kindly suggest the best medicine for rosacea.

Query: Hello doctor, I am 32 year old female. My past medical history includes rosacea (15 years), perioral dermatitis (7 years), melasma and hyperpigmentation in the upper cheeks for three years and ADHD. I am currently under Noritate, occasional Elidel during flare up and Adderall 2.5 mg daily. My hyper...  Read Full »


Dr. Gaurang Gupta

Cosmetologist, Dermatologist, Hair Transplant Surgeon, Venereologist

Answer: Hello, Welcome to icliniq.com. Well, here I discuss everything one by one. You had rosacea and for that you were using Noritate (Metronidazole) and Ziana (combination of Clindamycin phosphate and Tretinoin). Since how long you were using these medicines? For rosacea, new creams have come which are b...  Read Full »

How to treat acne?

Query: Hi doctor, I am having something like acne. They are superficial spots and a lot of them are mainly on my forehead, jaw and chin area. I am suffering with this problem for over a year now. Also, I have clogged pores and blackheads. I visited a doctor before and he said that he would not do anything ...  Read Full »


Dr. Suvash Sahu

Cosmetologist, Dermatologist, Venereologist

Answer: Hi, Welcome to icliniq.com. I have seen the picture (attachment removed to protect patient identity) and read the query in detail. Your problem seems to be acne vulgaris. Acne vulgaris is a common skin concern in adolescents and may sometimes persist in adulthood too. It is a skin disorder involvin...  Read Full »

My skin itches and hurts during workouts. Please help.

Query: Hello doctor, My skin hurts and itches during the workout and also it gets hurt when I am out in the sun. When my body temperature is high, my skin starts to hurt and itch. After my body cools and heart rate gets stable, the itching and hurt stops. Especially in my face, chest and back, but I do no...  Read Full »


Dr. Suvash Sahu

Cosmetologist, Dermatologist, Venereologist

Answer: Hi, Welcome to icliniq.com. With your given history, it seems that you have developed photoallergic reactions due to chronic use of Doxycycline almost for two years. May be possibly you have acne rosacea as there is frequent flushing, redness and small lumpy red spots developed along with tiny blo...  Read Full »

What could be the red, itchy butterfly rash on face other than rosacea?

Query: Hi doctor, I am 39 years old. I have a very bad red, itchy, weeping, scaly butterfly rash on my face which my doctor says is Rosacea. But it has responded to no treatments except steroid cream so far. I also have excessive watering, itching, and swelling of my eyes (ocular rosacea). Not sure if th...  Read Full »


Dr. Gauri Kshirsagar

Dermatologist

Answer: Hi, Welcome to icliniq.com. From the photos (attachment removed to protect patient identity) it looks like rosacea. However, the possibility of lupus and allergies to sun exposure can not be ruled out. You should check out for lupus. Steroids are not given in rosacea, as initially, it may give a ...  Read Full »

ask-doctor-img Ask a Doctor Online

* guaranteed answer within 4 hours
Chat with a Doctor

Chat with a Doctor

Starting @ just $29.99

Search for a Health Issue


 


Disclaimer: All health Q&As published on this website are not intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek the advice from your physician or other qualified health-care providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website.